Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: A. E. Brouwer, A. M. Cohen and A. Neumaier
Title: Distance-Regular Graphs
Additional book information Springer-Verlag, New York, 1989, 485 pp., $84.50. ISBN 3-540-50619-5.

Review Information

Reviewer: J. J. Seidel
Journal: Bull. Amer. Math. Soc. 24 (1991), 415-419
PII: S 0273-0979(1991)16054-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia